Two natural metrics and their covariant derivatives on a manifold of embeddings


Binz, Ernst


Document Type: Article
Year of publication: 1980
The title of a journal, publication series: Monatshefte für Mathematik
Volume: 89
Issue number: 4
Page range: 275-288
Place of publication: Wien [u.a.]
Publishing house: Springer
ISSN: 0026-9255
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst (1980) Two natural metrics and their covariant derivatives on a manifold of embeddings. Monatshefte für Mathematik Wien [u.a.] 89 4 275-288 [Article]


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item